I'm taking Loratadine and Saline Nasal Spray. My ears are ringing supposedly because of the mucous. Will the mucous release or go away to stop the tinitus.? Any advise? I've never experienced any thing like this. My other 2 brothers have allergy symptoms also.
Looks like the allergic rhinitis has progressed to a throat infection as well. There are tubes called 'Eustachian tubes' which connect the middle ear to the throat, this balances the air pressure in the ears. This tube can get blocked due to infections of the throat, which can give lead to a feeling of fullness in the ears and the resultant sounds. This can also result in infection of the ears. Consult your primary care physician who will do blood tests and take a throat swab to determine the cause and prescribe appropriate medications. The blocked ears can be opened up by the valsalva maneuver, where air is blown into the cheeks against a closed nostrils, this sometimes helps to open up the tubes. Steam inhalations and salt water gargles can help. Take (OTC) tylenol (acetaminophen) or ibuprofen for pain.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.